The fractal dimension of quasi-periodic orbits

Research output: Contribution to journalArticlepeer-review

Abstract

Recently, Naito considered quasi-periodic orbits of Hölder continuous functions and obtained results relating the exponent in the Hölder condition to the asymptotic behaviour of the inclusion lengths of the ?-almost periods of these orbits, and also to the fractal dimension of these orbits. In this paper we improve these results.

Original languageEnglish
Pages (from-to)1467-1471
Number of pages5
JournalErgodic Theory and Dynamical Systems
Volume18
Issue number6
Publication statusPublished - Dec 1998

Fingerprint Dive into the research topics of 'The fractal dimension of quasi-periodic orbits'. Together they form a unique fingerprint.

Cite this